# SDR SWIA200413683

- Difficulty date: August 7, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 3,450 hours, 3,033 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN THE GALLEY ACCESS DOOR FROM OUTSIDE.  ADJUSTED, CLEANED AND LUBED SERVICE DOOR AS REQUIRED IAW MM 52-41-00.  OPERATIONAL CHECK GOOD.
